author = "C{\'a}tia Vaz and C. Ferreira",
   title = "On the analysis of compensation correctness",
   journal = "Journal of Logic and Algebraic Programming",
   volume = 81,
   pages = "585-605",
   publisher = "Elsevier",
   number = 5,
   year = 2012,
   BibTexOrigem = "8954 www.Inesc-ID.pt 2019-07-20"

You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!

You might want to look the old version instead